# SDR HNAA2012012500504

- Difficulty date: January 25, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 57,227 hours, 63,627 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Burned
- Location: Detection Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

TESTED CAPTAINS ICE DETECTION LIGHT SWITCH.  SWITCH WAS STICKING AND ELECTRICAL ODOR DETECTED AFTER PRESSING SWITCH.  SMALL TRACE OF SMOKE OBSERVED IN COCKPIT.  ICE DETECTOR LIGHTS DAY OPS PERFORMED HIDDEN DAMAGE INSPECTION. NO DEFECTS FOUND. CAPPED AND STOWED LIGHT WIRES SB 20-9.  R & R CAPTAINS ICE DETECTION LIGHT SWITCH AS REQUIRED. RECONNECTED LIGHT WIRES. OPS CHECKED GOOD.
